Accidentally took the wrong medication

Patient : My grandma is 70 years old now and she has many health issues. Recently she just got a really runny nose and a cough and we had Telfast D and Telfast 60 and she took telfast D. Later i found out it has a severe effect on your heart after the age of 50. I'm really concerned and worried. she's all I have left so please help. The immediate issue is what do to about the Telfast D she took which was bad for her but if you could address the other problems I would be extremely thankful.
Symptoms:  Runny nose, cough, nausea, discomfort in heart
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: About a month ago I was given a clinical diagnosis of having the flu (the kid I nanny tested positive and a few days ...

Q: Cold with fever continously for 3 year old from past one month.if she is on antibiotics no fever she is good.once ant...

Q: Hi, My husband has been diagnosed with Q fever, Ross river fever and glandular fever. He has been prescribed doxycyc...

Q: I got a flu shot 2 days ago, woke up last night with legs uncontrollably shaking and severe ache in opposite arm of i...

Q: I'm 30 years old with fever and cough. Also a runny nose for the last few days. what should I take?

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews